MathSciNet Relay Station
MathSciNet bibliographic data
MR1319005 (96h:46046) 46E40 (46E15 54B10 54G20)
Behrends, Ehrhard; Pelant, Jan The cancellation law for compact Hausdorff spaces and vector-valued Banach-Stone theorems. Arch. Math. (Basel) 64 (1995), no. 4, 341–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement